# SDR 99ZZZX795

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955AA
- Make and model: Beech 99A
- Aircraft serial: U128
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cel
- Part number: 5038903412
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED EVIDENCE OF FUEL ON RT OUTBOARD GEAR DOOR.  INSPECTION REVEALED FUEL LEAK SOURCE AT BOX FUEL CELL JUST OUTBOARD OF NACELLE, AFT OF SPAR.  REPLACED FUEL CELL; POST-WORK OPS CHECKS OK.  POSSIBLE CAUSE - FUEL CELL AGE AND/OR IMPROPER INSTALLATION OF CELL.  SUBMITTER STATED CELL MAY HAVE NOT BEEN PROPERLY POSITIONED CAUSING WORKING OR FLEXING IN NIPPLE TUBE REA.
